# SDR IXXA20150322055

- Difficulty date: November 18, 2014
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  UPPER SPAR CORRODED LT WING AT STATION 900 - 930.  UPPER SPAR AT LT WING AT STATION 900 - 930 BLENDED IAW SRM 57-20-01 FIG 1 & 2.  EACH DOUBLERS SHOT PEENED IAW REA 47089REA12.
